I am 49 years old. I take dolophine for chronic pain. I knew ED was a aide effect of this medbut I'v been taking it for 20 yrs and it just started affecting me about 8 years ago. Other than stop taking the med is there anything that can be done for this type of ED and why did it not affect me the first 12 yrs? I think dropping testosterone levels might be the cause, maybe TSH. I need help. It is odd that alot of guys in their early 20 r having ED proplems. What is causing theirs could affect us older guys too! adams48
Hi Adam,Well you will find that a lot of the real young guys are having problems with ED, are having them from either over mastrubating, or masturbating to porn, both of these are big problems.
And some do have like you problems with meds, stress and anxiety.
As for your testosterone levels get some blood tests done and see how levels are doing, but if your having things like loss of muscle bulk, hair or beard not growing the way it used to, these are signs of low testosterone.
Me I have hed ED I'm sort of in recovery, but can have the odd of week, I got over mine by doing my own research, so I'm on hormones and herbs, if you want my lists come back to me.
You say did not affect you for 12 years, and ED is a side effect, well all I can say is you were very lucky guy to have gone that far, can your doctor give you a change of pain killers, you may find that could work, something to do the same job but not so agressive to you body, as its 20 years on now.
I have suffered from ED for my entire life. I first had sex at age 19 and soon realized something was wrong. I am now 27 years old and for the last 4 years, I gave up on all the doctors and specialists I have visited. I now self medicate and have found a very feasible treatment. Every GP, Urologist, Endocrinologist, and Psychiatrist I have gone to has told me that there is nothing wrong with me physically, it must all be in my head. I had to self experiment with treatment without the consultation of a doctor because none of them knew what was wrong. I experimented with testosterone therapy, HCG, and clomid at different times. While these therapies helped, the best treatment I have found is a compound derived from Melanotan 2. Bremelanotide (PT-141) is a synthetic peptide that simulates melacortin (the chemical responsible for pigment in your skin). One of the side effects is extra sensitivity in the genital region, and erections in men. I have obtained the highest quality erections from this compound, far greater than any combination of Viagra, Cialis, or Levitra. If you have been cleared by a urologist as not having a pumping problem, and the doctors suspect it is psychogenic ED, then you need to try this peptide. I have been able to have an amazing sex life which has greatly enhanced my romantic relationship with my girlfriend. I wish you the best of luck adams48.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.